Alzheimers Home > Taking Vitamin E With Drugs That Increase Your Risk of Bleeding

Vitamin E Interactions Explained

Combining vitamin E with medications that increase the risk of bleeding (such as antiplatelet and anticoagulant medications) may further increase the risk of bleeding, including dangerous internal bleeding.
 
Check with your healthcare provider before taking vitamin E in combination with an anticoagulant or antiplatelet medication. Be sure to specifically discuss the possible bleeding risk. In many cases, your healthcare provider may recommend that it is okay to combine such medications, as long as you are careful to watch for any signs of easy bruising or bleeding.
  

Final Thoughts on Vitamin E Drug Interactions

It is possible that not every drug interaction with vitamin E was discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any vitamin E interactions that may apply to you.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.